| Model Number |
VICM5_13.2 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/20/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
The reporter indicated the surgeon implanted a 13.2mm vicm5_13.2 implantable collamer lens, -05.00 diopter, in the patients left eye (os) on (b)(6) 2023.The lens was removed on (b)(6) 2024 due to patient experienced a refractive surprise.The lens was replaced with another same model/length but different power lens and the problem was resolved.The cause of the event was unknown.
Additional Manufacturer Narrative
H6 - work order search: no similar complaint was reported for units within the same lot.Claim # (b)(4).
Additional Manufacturer Narrative
H3: device evaluation: the lens was returned dry, in microcentrifuge vial, with residue/debris on product.Visual inspection found the haptics bent.Dimensional and refractive verification were performed and the lens was found to be in specification.(b)(4).